# SDR 08FDEA01102

- Difficulty date: March 21, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: A000702300258
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND THE AFT CARGO DOOR LINER FASTENER RECEPTICAL; LOWER PART OF FRAME 60 ON THE DOOR FRONT AND BACK SIDE OF THE DOOR.  REMOVED CORROSION IAW A310-300 SRM 51-22-00 AND FOUND TO BE OUT OF LIMITS IAW A310-300 SRM 51-21-00.  MATERIAL ID 2024-T3 0.050 PO 602303.2 IAW A310-300 SRM 52-32-00; PG 35   AND 51-31-00; PGS 21 AND 22.  CUT OUT DAMAGE AND FABBED REPAIR IAW A310-300 SRM 51-70-10.  ALODINED IAW A310-300 SRM 51-21-00.  PRIMED IAW A310-300 SRM 51-21-10.  PAINTED IAW A310-300 SRM 51-23-10.  INSTALLED DOUBLER IAW A310-300 SRM 51-70-10.
